Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
69 Posts
Discussion Starter · #1 ·
I have lost 14kg's in a span of 1 month -- I contacted my doctor today and he didn't prescribe me anything... referred me to a psych
currently on 20mg Prozac any advice on increasing appetite?

GP's are fucking useless I swear man, I had to grab a valium off a mate just to get relief from the anxiety and eat a bit.
 

·
Registered
Joined
·
269 Posts
A lot of psychiatrists are bad too, at least in my area... I don't know if you are referring to that, but Prozac causes loss of appetite, and there was a time it was in fashion just as a drug used to lose weight. Perhaps a psychiatrist will be able to prescribe something else that a GP can't. A lot of medicines can cause increase in appetite, and in fact it is more common than losing weight, if I am not mistaken. Zyprexa, for example, can be used to cut down suicidal thoughts and improve mood (not just in psychosis, it has other uses), and it usually increases appetite a lot, although it can be different for everybody (one person here had the opposite effect, and there might be all the possible cases in between). Personnally it made me mad hungry. My sister had some for some months, it's part of the things that turned her life for the better and she did put on some weight during that time.
But other than that my weight remained normal before and after the onset of my DPDR, but I did experience sudden weight loss during a very bad anxiety time.
 
1 - 4 of 4 Posts
Top